# SDR AU510001694

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Condition: Loose
- Location: Brake Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT MAIN WHEEL BRAKE BACKING PLATE ATTACHMENT BOLTS LOOSE.
